# SDR UIEA2020110402348

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 632 RBL 37-43 CORROSION ON THE OUTBOARD SIDE FWD FACE OF THE WEB.  REMOVED CORROSION FROM WEB AT STA 632 RBL 37-43 AND FOUND OUT OF LIMITS, IAW B767 SRM 53-00-51-1A-1.  REPAIRED WEB, IAW B767 SRM 53-00-07-2R-3.
